PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 60 | 3 | 241-247
Tytuł artykułu

The graph of a totally geodesic foliation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the properties of the graph of a totally geodesic foliation. We limit our considerations to basic properties of the graph, and from them we derive several interesting corollaries on the structure of leaves.
Słowa kluczowe
Rocznik
Tom
60
Numer
3
Strony
241-247
Opis fizyczny
Daty
wydano
1995
poprawiono
1993-10-12
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] R. A. Blumenthal and J. J. Hebda, De Rham decomposition theorem for foliated manifolds, Ann. Inst. Fourier (Grenoble) 33 (1983), 183-198.
  • [2] R. A. Blumenthal and J. J. Hebda, Complementary distributions which preserve the leaf geometry and applications to totally geodesic foliations, Quart. J. Math. Oxford 35 (1984), 383-392.
  • [3] R. A. Blumenthal and J. J. Hebda, Ehresmann connections for foliations, Indiana Univ. Math. J. 33 (1984), 597-611.
  • [4] G. Cairns, Feuilletages géodésiques, thèse, Université du Languedoc, Montpellier, 1987.
  • [5] G. Hector and U. Hirsch, Introduction to the Geometry of Foliations, Parts A and B, Vieweg, Braunschweig, 1981, 1983.
  • [6] D. L. Johnson and L. B. Whitt, Totally geodesic foliations, J. Differential Geom. 15 (1980), 225-235.
  • [7] J. Plante, Foliations with measure preserving holonomy, Ann. of Math. 102 (1975), 327-361.
  • [8] H. Winkelnkemper, The graph of a foliation, Ann. Global Anal. Geom. 1 (1983), 51-75.
  • [9] H. Winkelnkemper, The number of ends of the universal leaf of a Riemannian foliation, in: Differential Geometry, Proc., Special Year, Maryland 1981-82, R. Brooks (ed.), Birkhäuser, 1983, 247-254.
  • [10] R. A. Wolak, Foliations admitting transverse systems of differential equations, Compositio Math. 67 (1988), 89-101.
  • [11] R. A. Wolak, Le graphe d'un feuilletage admettant un système d'équations différentielles, Math. Z. 201 (1989), 177-182.
  • [12] R. A. Wolak, Geometric Structures on Foliated Manifolds, Universidad de Santiago de Compostela, 1989
  • [0] P. Dazord et G. Hector, Intégration symplectique des variétés de Poisson totalement asphériques, in: Symplectic Geometry, Groupoids and Integrable Systems, MSRI Lecture Notes 20, 1991, 37-72
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv60z3p241bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.